# SDR CALA2023072602333

- Difficulty date: July 22, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737-900ER
- Aircraft serial: 32827
- Aircraft time: 49,085 hours, 17,271 cycles
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Thermocouple
- Part number: TC29603
- Part serial: YC5744410
- Condition: Out Of Range
- Location: T49s3 And T49s4
- Part time: 21,884 hours, 8,384 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

R ENG HAD RAPID EGT INCREASE TO CAUTION REDUCED THRUST TO 74 N1 AND STABILIZED 77-20862 AND 77-20872. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN REFERENCED FIM 71-06 TASK 804.  PERFORMED A GENERAL VISUAL UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. DO THE EEC BITE PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM THE EEC PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM THE EEC PERFORM A GENERAL VISUAL INSPECTION OF THE ENGINE INLET AND INSPECTION OF THE ENGINE INLET AND EXHAUST, NO DEFECTS FOUND. PERFORM A GENERAL VISUAL INSPECTION OF THE ENGINE INLET AND PROCEDURE PER FIM 73-00 TASK 801 AND CHECK FOR ANY RELATED BITE PROCEDURE PER FIM 73-00 TASK 801. BITE PROCEDURE PER FIM 73-00 TASK 801. EXHAUST. THE BOX AROUND THE EGT INDICATION WAS WHITE. EEC BITE TEST EXHAUST. MESSAGES. SHOWED EGT S3 & S4 PROBE OUT OF RANGE MAINTENANCE MESSAGES AT NBR 2 ENGINE TEMP INDICATION TEST T49.5 , FOUND NO INDICATION AT NBR 2 ENGINE TEMP INDICATION TEST T49.5 , FOUND NO INDICATION ON PROBES T49S3 & T49S4. ON PROBES T49S3 & T49S4. REMOVED AND REPLACED NUMBER 2 ENGINE EGT HARNESSES CJ10 AND J10 PER 77-21-43,  REMOVED AND REPLACED EGT PROBES T49S3 AND T49S4 PER AMM 77-21-00.  PENDING ENGINE RUN ASSURANCE TEST. REMOVED AND REPLACED NUMBER 2 ENGINE EGT HARNESSES CJ10 AND J10 J10 M&E P/N 29-7
